# SDR 05FDEA00193

- Difficulty date: January 28, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727-200
- Aircraft serial: 21329
- Aircraft time: 67,894 hours, 42,042 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Stringer
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED IN VERTICAL FIN AT VERT FIN STA 110.4 STRINGER 7 LEFT.  *S/D*  REPAIRED PER SRM 55-30-4.
